File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Stabilization and H∞ control of two-dimensional Markovian jump systems

TitleStabilization and H∞ control of two-dimensional Markovian jump systems
Authors
Keywords2D System
H∞ Control
Linear Matrix Inequality
Markovian Jump System
Stochastic Stabilization
Issue Date2004
PublisherOxford University Press. The Journal's web site is located at http://imamci.oxfordjournals.org/
Citation
Ima Journal Of Mathematical Control And Information, 2004, v. 21 n. 4, p. 377-392 How to Cite?
AbstractThis paper extends the results obtained for one-dimensional Markovian jump systems, to investigate the problems of stochastic stabilization and H∞ control of two-dimensional (2D) systems with Markovian jump parameters. The mathematical model of 2D jump systems is established upon the well-known Roesser model, and sufficient conditions are obtained for the existence of desired controllers in terms of linear matrix inequalities, which can be readily solved by available numerical software. These obtained results are further extended to more general cases whose system matrices also contain parameter uncertainties represented by either polytopic or norm-bounded approaches. A numerical example is provided to show the applicability of the proposed theories. © Institute of Mathematics and its Applications 2004; all rights reserved.
Persistent Identifierhttp://hdl.handle.net/10722/157209
ISSN
2015 Impact Factor: 1.156
2015 SCImago Journal Rankings: 0.661
References

 

DC FieldValueLanguage
dc.contributor.authorGao, Hen_US
dc.contributor.authorLam, Jen_US
dc.contributor.authorXu, Sen_US
dc.contributor.authorWang, Cen_US
dc.date.accessioned2012-08-08T08:45:50Z-
dc.date.available2012-08-08T08:45:50Z-
dc.date.issued2004en_US
dc.identifier.citationIma Journal Of Mathematical Control And Information, 2004, v. 21 n. 4, p. 377-392en_US
dc.identifier.issn0265-0754en_US
dc.identifier.urihttp://hdl.handle.net/10722/157209-
dc.description.abstractThis paper extends the results obtained for one-dimensional Markovian jump systems, to investigate the problems of stochastic stabilization and H∞ control of two-dimensional (2D) systems with Markovian jump parameters. The mathematical model of 2D jump systems is established upon the well-known Roesser model, and sufficient conditions are obtained for the existence of desired controllers in terms of linear matrix inequalities, which can be readily solved by available numerical software. These obtained results are further extended to more general cases whose system matrices also contain parameter uncertainties represented by either polytopic or norm-bounded approaches. A numerical example is provided to show the applicability of the proposed theories. © Institute of Mathematics and its Applications 2004; all rights reserved.en_US
dc.languageengen_US
dc.publisherOxford University Press. The Journal's web site is located at http://imamci.oxfordjournals.org/en_US
dc.relation.ispartofIMA Journal of Mathematical Control and Informationen_US
dc.subject2D Systemen_US
dc.subjectH∞ Controlen_US
dc.subjectLinear Matrix Inequalityen_US
dc.subjectMarkovian Jump Systemen_US
dc.subjectStochastic Stabilizationen_US
dc.titleStabilization and H∞ control of two-dimensional Markovian jump systemsen_US
dc.typeArticleen_US
dc.identifier.emailLam, J:james.lam@hku.hken_US
dc.identifier.authorityLam, J=rp00133en_US
dc.description.naturelink_to_subscribed_fulltexten_US
dc.identifier.doi10.1093/imamci/21.4.377en_US
dc.identifier.scopuseid_2-s2.0-8644278152en_US
dc.relation.referenceshttp://www.scopus.com/mlt/select.url?eid=2-s2.0-8644278152&selection=ref&src=s&origin=recordpageen_US
dc.identifier.volume21en_US
dc.identifier.issue4en_US
dc.identifier.spage377en_US
dc.identifier.epage392en_US
dc.publisher.placeUnited Kingdomen_US
dc.identifier.scopusauthoridGao, H=7402971422en_US
dc.identifier.scopusauthoridLam, J=7201973414en_US
dc.identifier.scopusauthoridXu, S=7404438591en_US
dc.identifier.scopusauthoridWang, C=8337851300en_US

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats